# SDR CALA2024121603088

- Difficulty date: November 21, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N75426
- Make and model: Boeing 737924ER
- Aircraft serial: 31622
- Aircraft time: 51,480 hours, 18,154 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750235
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H TRANSITION PANEL FROM STA 727-847 IS CORRODED.  REMOVED CORROSION FROM L/H TRANSITION PNL FROM STA 847-727 ORIGI PART #146A7502U37, FABRICATED NEW TRANS PNL FROM STA 727-727I+4, NAL MAT .040 REMOVED .006 REMAINING .034 FOUND TO BE OUT OF LIMI ALODINED, PRIMED AND INSTALLED IAW B737-900 SRM 53-00-53 REPAIR TS IAW B737-900 SRM 53-00-53. REMOVED & REPLACED TRANSITION PANEL FROM 5. IAW DWG 146A7502 REV A,
